# SDR ASAA0975590

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Part serial: 001397
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR7 SLAT T/E IS CHAFED. REPAIR WAS ACCOMPLISHED ON MIG 5.
